Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weights, sharp maximal functions and hardy spaces


Authors: Jan-Olov Strömberg and Alberto Torchinsky
Journal: Bull. Amer. Math. Soc. 3 (1980), 1053-1056
MSC (1980): Primary 43A15
DOI: https://doi.org/10.1090/S0273-0979-1980-14853-3
MathSciNet review: 585189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. P. Calderón (1976), Inequalities for the maximal function relative to a metric, Studia Math. 57, 297-306. MR 442579
  • A. P. Calderón and A. Torchinsky (1975), Parabolic maximal functions associated with a distribution, Adv. in Math. 16, 1-64; (1977), part II, Adv. in Math. 24, 101-171. MR 417687
  • R. R. Coifman (1974), A real variable characterization of H, Studia Math. 51, 269-274. MR 358318
  • R. R. Coifman and C. Fefferman (1974), Weighted norm inequalities for maximal junctions and singular integrals, Studia Math. 51, 241-250. MR 358205
  • R. R. Coifman and G. Weiss (1977), Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83, 569-645. MR 447954
  • C. Fefferman and E. M. Stein (1972), H, Acta Math. 129, 137-193. MR 447953
  • J. García-Cuerva (1979), Weighted H, Dissertationes Math. 162, 63 pages. MR 549091
  • P. Jones, Factorization of A (preprint).
  • R. Latter and A. Uchiyama (1979), The atomic decomposition for parabolic H, Trans. Amer. Math. Soc. 253, 391-398. MR 536954
  • B. Muckenhoupt (1972), Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 167, 207-226. MR 293384
  • J.-O. Strömberg (1979), Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Math. J. 28, 511-544. MR 529683
  • J.-O. Strömberg (1979), Non-equivalence between two kinds of conditions on weight functions, Proc. Sympos. Pure Math., vol. 35, Part I, Amer. Math. Soc., Providence, R.I., pp. 141-148. MR 545250
  • J.-0. Strömberg and A. Torchinsky (1980), Weights and sharp maximal functions (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 43A15

Retrieve articles in all journals with MSC (1980): 43A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14853-3

American Mathematical Society